# SDR DJFA2008087

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N709LX
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 6,482 hours, 3,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB0618
- Condition: Smoke
- Location: Forward
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON GROUND CREW REPORTED SMOKE IN THE COCKPIT WHEN MAX COOL SELECTED IN COCKPIT.  MX FOUND THE FWD ACM FAILED; THE ACM WAS REPLACED.
